# SDR ASAA2014100209292

- Difficulty date: October 2, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 29,410 hours, 9,142 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4738
- Condition: Failed
- Location: Fuel Qty
- Part time: 29,429 hours, 9,146 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFUEL GAUGE FOR RT MAIN TANK FLASHED AND FUEL TANK POSITION NOW SHOW ALL 8.  ACFT GROUNDED.  REPLACED INDICATOR IAW AMM TASK 28-41-61-400-801/28-41-61-400-801. OPS CKS GOOD.
